Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Blood in stools, tiredness, feeling faint, abdominal pain, nausea. Causes and treatment?

I had blood on my stool like not a little. I am tired all the time and have been feeling faint. Plus I have abdominal pain in both sides and feeling like I want to throw up. And not feeling hungry and I have not had a movement since the blood in my stool. I have had the pain, feeling faint and feeling like I want to throw up for a couple days now. What do I do
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for writing your query to us.

Blood in the stools suggest that either there is internal bleeding that is giving rise to abdominal pain. You are feeling weak & tired thats because blood loss in stool. Kindly consult your treating doctor. He will examine throughly & based on that he may suggest scopy that will identity the cause. In the mean while, try to avoid eating fried spicy food.
Wish you good health.
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor